# SDR 20000803SH014

- Difficulty date: July 19, 2000
- Submitted: August 3, 2000
- Operation: General aviation
- Aircraft: N690DB
- Make and model: Gulstm 690A
- Aircraft serial: 11226
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 6200421
- Condition: Cracked
- Location: Left Engine
- Part time: 8,440 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENGINE MOUNT SUPPORT BRACKET TO LEFT ENGINE CRACKED AT INBOARD WEB.  (X)
